An observability estimate for parabolic equations from a measurable set in time and its applications

Abstract : This paper presents a new observability estimate for parabolic equations in $\Omega\times(0,T)$, where $\Omega$ is a convex domain. The observation region is restricted over a product set of an open nonempty subset of $\Omega$ and a subset of positive measure in $(0,T)$. This estimate is derived with the aid of a quantitative unique continuation at one point in time. Applications to the bang-bang property for norm and time optimal control problems are provided.
Type de document :
Article dans une revue
Journal of the European Mathematical Society, European Mathematical Society, 2013, 15 (2), pp. 681-703. 〈10.4171/JEMS/371〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00625082
Contributeur : Kim Dang Phung <>
Soumis le : mardi 20 septembre 2011 - 16:12:12
Dernière modification le : jeudi 3 mai 2018 - 15:32:06

Lien texte intégral

Identifiants

Collections

Citation

Kim Dang Phung, Gengsheng Wang. An observability estimate for parabolic equations from a measurable set in time and its applications. Journal of the European Mathematical Society, European Mathematical Society, 2013, 15 (2), pp. 681-703. 〈10.4171/JEMS/371〉. 〈hal-00625082〉

Partager

Métriques

Consultations de la notice

318